# SDR UIEA2017060500925

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,166 hours, 9,523 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 21SN04335
- Part serial: CFL4134B
- Condition: Inoperative
- Location: Rt Engine Oil
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 2 ENGINE OIL TRANSMITTER IAW AMM 79-32-01.  OPS CHECKED GOOD.
